# SDR UIEA2017030600304

- Difficulty date: March 6, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 54,502 hours, 37,828 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 5198586
- Part serial: 32234
- Condition: Inoperative
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU WILL NOT START ON GROUND 22-24 RPM MAXIMUM,  NO ACCELERATION.   ACCOMPLISHED FIM 49-11, F/T 960. R & R THE APU STARTER IAW AMM 49-41-01. APU OPS CHECKED GOOD.
